# SDR TRAX200800795

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB AND CAP ANGLE HAS INDICATIONS NOTED IN WEB RBL 9.00 WL 58.70 APPROX .4 INCH IN LENGTH.  RBL 18.0 WL 58.70 APPROX 1.7 INCH IN LENGTH, AND CAP ANGLE LBL 18.00 AND RBL 18.0 IN RADIUS APPROX .5 INCH IN LENGTH FAILED NDT INSP.  REPAIRED FS 559 BULKHEAD WEB AND CAP ANGLES FROM LBL 18 AND LBL 9, RBL 18 AND RBL 9 IAW REO 601R-53-41-260 REV B.  REQUIRES SEALANT AND PAINT.  SEALED FS 559 IAW CRJ 200 MM 51-23-00-390-809.  PAINTED IAW CRJ SRM 51-25-01.  COMPLIED WITH REO 601R-53-41-260.  SUPPLEMENTAL SDR CLOSED 6/24/08.
